Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Dark purple spot on labia minora,darkening of vaginal tissue - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Average Posted in: Vaginal and Uterus Health
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2305 Questions
Doctor :   Hi,
User :   Hi thank you for the consultation
Doctor :   How can i help you ?
User :   I noticed two weeks ago a dark purple spot on my labia minora, now i have noticed that there is also a darkening of the vaginal tissue. I have noticed the last couple weeks an increase in discharge, it is color and odorless. Will a spot like this go away on its own?
Doctor :   DO you run high temperature ?
User :   Difficult to answer.. I have a rare type of cancer and i run a low to midgrade fever with it..however since December 23rd i have been running fevers of 103-105.5 off an on every few weeks
Doctor :   May i know what type of cancer do you have ?
User :   I actually have Castlemans disease and b cell lymphoma. The Castlemans disease has caused a whole host of problems from kidney failure to svt
Doctor :   ok, the spot could be a noncancerous lymph follicles deposit , yes it can fade over time
User :   nothing to be concerned with
User :   should i consult my doctor
Doctor :   wait for a week or two if it do not disappear then you need a visit to the specialist
User :   thank you
Doctor :   you are welcome
Question is related to
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor